# SDR 05FDEA03047

- Difficulty date: September 22, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 36,925 hours, 26,296 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT CENTRAL WING UPPER SKIN SURFACE FR 46 Y-  2126.  REMOVED/INSTALLED ELEMENTS PER SRM 51-40-21 & 51-40-44.   REMOVED CORROSION PER SRM 51-74-10 & 51-29-00 PG. 201. PERFORMED EDDY CURRENTS FOUND "OK". PAINTED PER SRM 51-75-10-08.
